# SDR UIEA2020072101592

- Difficulty date: July 21, 2020
- Submitted: July 24, 2020
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 72,045 hours, 16,189 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Accelerometer
- Part number: 144955000702
- Part serial: VBRCM099
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE VIB INDICATION  INOPERATIVE.  R & R THE NR 1 ENGINE ACCELEROMETER IAW 77-31-02, AND PERFORMED ENGINE RUNS IAW 71-00-00,  OPS CHECKED GOOD.
